# SDR 95FDEA01687

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493513
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25R BS 400 PLUS 8 WL 155.  REMOVED CORROSION ON STR 25R BS 400 PLUS 8 WL 155, OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED STR REPAIR AND INSTALLED PER FEDEX SRM 53-10-3.
